| Catalog Number |
SRM-310 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a capsular contracture baker grade iii.Later healthcare professional reported "hole in radius (edge) observed during surgery".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2023-16540.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade iii.
Event or Problem Description
Additional Manufacturer Narrative
Additional/corrected data: d9, h3, h6.Device evaluation:
the device related to the reported events capsular contracture was received on september 03, 2026 with lot number 3331891.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, opening, non penetrating nick and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.